MAUDE Adverse Event Report: ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 03L80-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated co2 results generated on the architect c4000 analyzer on multiple patients on (b)(6) 2023.The following results were provided: sid: result / repeat: (b)(6) = 30.245 / 25.229 mmol/l, (b)(6) = 33.157 / 24.250 mmol/l, (b)(6) = 29.765 / 29.874/ 23.772 / 22.543 mmol/l, (b)(6) = 33.451 / 23.784 mmol/l, (b)(6) = 31.281 / 19.103 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Section a1 patient identifier sids: (b)(6).
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated co2 results included a review of data and information provided by the customer, labeling review, search for similar complaints, ticket trending review, and device history record review.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Manufacturing documentation (device history record) for the likely cause did not identify any issues associated with the complaint issue.This indicates the assay is performing as expected.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the available information, no deficiency was identified.G1 update to contact information.
 
Event or Problem Description
The customer reported falsely elevated co2 results generated on the architect c4000 analyzer on multiple patients on (b)(6) 2023.The following results were provided: sid result / repeat (b)(6) = 30.245 / 25.229 mmol/l (b)(6) = 33.157 / 24.250 mmol/l (b)(6) = 29.765 / 29.874/ 23.772 / 22.543 mmol/l (b)(6) = 33.451 / 23.784 mmol/l (b)(6) = 31.281 / 19.103 mmol/l no impact to patient management was reported.

Brand Name
CARBON DIOXIDE
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key17718503
Report Number3002809144-2023-00390
Device Sequence Number7163589
Product Code KHS
UDI-Device Identifier00380740161521
UDI-Public00380740161521
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number03L80-22
Device Lot Number63532UQ02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, C401915; ARC C4000 INTGR, 02P24-40, C401915
Patient SexUnknown